MAUDE Adverse Event Report: KARL STORZ SE & CO. KG FIVE S 5.3X65, STERILE, FOR SINGLE USE; FLEXIBLE VIDEO INTUBATION LARYNGOSCOPE

KARL STORZ SE & CO. KG FIVE S 5.3X65, STERILE, FOR SINGLE USE; FLEXIBLE VIDEO INTUBATION LARYNGOSCOPE
Model Number `0915612-06
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that when inserting the intubation video endoscope into the tube, streaks in the image display on the c-mac monitor and image dropouts occurred.Procedure was not completed and bronchoscopy delayed, a second bronchoscope had to be organized to finish the broncheoalveolar lavage.
 
Additional Manufacturer Narrative
Additional information is provided to reflect that the product was returned for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
When inserting the intubation video endoscope into the tube, streaks in the image display on the c-mac monitor and image dropouts occurred".Procedure was not completed and bronchoscopy delayed, a second bronchoscope had to be organized to finish the bronchoalveolar lavage.Therefore this case is reportable.
 
Additional Manufacturer Narrative
Additional information is provided in section b5.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
New information was provided that no death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
The product was found to be fully functional, with no detectable damage.The most likely root cause of the reported issue is that the plug was not properly connected to the monitor.The procedure was completed successfully without any harm to the patient.The doctor/user switched to a different device, allowing the operation to proceed without further issues.Consequently, the reported issue does not meet the criteria for a serious incident and is therefore it is not reportable.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Correction isn made in section h11 to reflect that this event is not a serious injury.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
FIVE S 5.3X65, STERILE, FOR SINGLE USE
Common Device Name
FLEXIBLE VIDEO INTUBATION LARYNGOSCOPE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key20844516
Report Number9610617-2024-00491
Device Sequence Number15517835
Product Code EOQ
UDI-Device Identifier04048551446690
UDI-Public04048551446690
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K212656
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number`0915612-06
Device Catalogue Number0915612-06
Device Lot Number500105782
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2024
Supplement Date Received by Manufacturer12/12/2024
12/28/2024
12/27/2024
01/29/2025
01/29/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date12/19/2024
01/09/2025
01/10/2025
02/28/2025
02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown